# SDR AALA20161223018

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 1,905 hours, 750 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER TAKING POSITION ON THE RUNWAY, RECIEVING A BRAKE SYSTEM 1 FAULT,  RETURNED TO THE GATE. MAINTENANCE PERFORMED A BITE CHECK OF THE NR 1 AND 2 BRAKE STEERING CONTROL UNIT (BSCU) IAW AMM 32-46-00 WITH NO FAULTS BEING NOTED. ALL FAULT MESSAGES CLEARED AND THE AIRCRAFT WAS OK FOR SERVICE.
